# SDR SWAA2023012593943

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 27,574 hours, 12,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EMERGENCY LIGHTS INOP<[01] R+R EMERGENCY LIGHT BATTERY PACK AND CHARGER ASSEMBLY(M1671) IAW AMM 33-51-06.
